Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Regular headaches, increased sensitivity to light, eases on sleeping. What could be the cause?

i have been getting headaches everyday for the past two weeks or so. i have had migraines before and it does run in the family, but i am getting them very frequently now. i am 17 years old and im finding it hard to get all my school work done because my eyes are very sensitive to light so i find it feels better when i sleep. any suggestions as to what the problem is ...anything i should be contacting my doctor about?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

It may be better to start you on anti-migraine therapy, as the headache frequency has increased. The drugs commonly used for migraine prevention include beta blockers, topiramate, or divalproex. Taking these drugs would reduce the severity and frequency of headaches.

In addition, for relief of headache, you may take rizatriptan or sumatriptan tablets.

You should consult a neurologist for evaluation and opinion.

I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor